# SDR IPXA2025090172198

- Difficulty date: July 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327545520400
- Part serial: TAG141248A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLS ADAPTER AT FR71 IB OF Y1580 HAS CORROSION.   REMOVED AND REPLACED CLS ADAPTER  IAW PRODUCTION DRAWING REQUIREMENTS AND SRM CHAPTER 51 REQUIREMENTS.
